# SDR DALA1024249868

- Difficulty date: September 24, 2010
- Submitted: September 30, 2010
- Operation: Air carrier
- Aircraft: N777NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47787
- Aircraft time: 72,525 hours, 68,206 cycles
- Engine: Pwa JT8D17
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M-CHECK, FOUND NOSE WHEEL WELL PRESSURE PANEL BS 40 LT OTBD END 2 EA FASTENER HOLES WITH SHORT EDGE MARGIN. REPAIRED IAW SRM 51-30-02, SRM 51-30-05 & DWG 560953001.
